C.R. BARD, INC. (BASD) -3006260740 POWERPICC HF CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of regt4379 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported line seems to be leaking.Location: left mid-thigh femoral length: 55cm.Yes used on a patient, no harm done.Treated for a fib.Medications cardizem, heparin.Leaking noted from line when flushing.Stat lock securement device.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, complaint and lot history review, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking catheter is unconfirmed as the reported problem could not be reproduced.One 5 fr triple lumen powerpicc was returned for evaluation.An initial visual observation showed use residue on the returned sample.An attempt was made to flush each lumen and, while the red and white lumens were found to be patent to infusion and aspiration, the grey lumen was found to be occluded.No leaks were found in any of the lumens during functional testing, and a microscopic observation revealed no damage on the returned sample.H3 other text : evaluation findings are in section h.11.
Event or Problem Description
It was reported line seems to be leaking.Location: left mid-thigh femoral.Length: 55cm.Yes used on a patient, no harm done.Treated for a-fib.Medications cardizem, heparin.Leaking noted from line when flushing.Stat lock securement device.